# SDR GTIA030701

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN, STATION 200, LBL 22 INCHES HAS CORROSION AT SUPPORT END FITTING INBOARD SEAT TRACK ATTACH.  REMOVED TRACK STATION 200 TO 234.  FABRICATED NEW TRACK.  FABRICATED ATTACH FITTING.  INSTALLED NEW TRACK AND ATTACH FITTING.  (M)
